4 doctors weighed in:

I have rheumatoid arthritis since 2005 & last yr was diagnosed with gastritis. Can a person have gastritis as a direct or indirect effect of the ra?

4 doctors weighed in
Dr. EVAN Leibowitz
Internal Medicine - Rheumatology
2 doctors agree

In brief: Indirect

Ra does not cause gastritis.
However some of the medications used to treat RA can. Specifically: 1. Nsaids (aleve, motrin, naproxen) 2. Steroids (pednisone; medrol).

In brief: Indirect

Ra does not cause gastritis.
However some of the medications used to treat RA can. Specifically: 1. Nsaids (aleve, motrin, naproxen) 2. Steroids (pednisone; medrol).
Dr. EVAN Leibowitz
Dr. EVAN Leibowitz
Thank
Dr. Luis Villaplana
Internal Medicine

In brief: TYPICALLY

If you have been on steroids and or non steroidal antiinflammatories, you will develop gastritis as a side effect from meds.

In brief: TYPICALLY

If you have been on steroids and or non steroidal antiinflammatories, you will develop gastritis as a side effect from meds.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
491K people helped
Continue
108,000 doctors available
Read more answers from doctors